EconPapers    
Economics at your fingertips  
 

On the Starlikeness of Certain Class of Multivalent Analytic Functions

Lei Shi and Zhi-Gang Wang

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

The main purpose of this paper is to determine the conditions of starlikeness for certain class of multivalent analytic functions. Relevant connections of the results presented here with those obtained in earlier works are pointed out.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/738350.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/738350.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:738350

DOI: 10.1155/2014/738350

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:738350